# SDR AALA20170131036

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 49,841 hours, 24,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 49,841 hours, 24,934 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON RIGHT HAND FORWARD DOUBLER BETWEEN STRINGER 1R AND 2R. INSTALLED SKIN DOUBLER PER SRM 53-05-00-001 AND EA 267054.
